# SDR DALA2021112807289

- Difficulty date: November 23, 2021
- Submitted: November 28, 2021
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 5,793 hours, 686 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 WHILE PERFORMING AA WORKCARD 2744-01015-01 FOUND KEY WASHER INSTALLED INCORRECTLY. CORRECTIVE ACTION: REPLACED KEY WASHER ACCORDING TO AA WORKCARD 2744-01015-01. RII COMPLIED WITH. (8352154)
